# SDR SWAA2019040931505

- Difficulty date: March 20, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD STUB FRAME CORRODED AT BS. 303.9, STR. 17L AT CABIN FLOOR INBOARD SURFACE.  / REPAIRED FRAME IAW EA.
